Foliations on Riemannian manifolds.
Isometric Lie group actions on Riemannian manifolds.
Manifolds with positive/non-negative curvature.
Closed geodesics/Immersed minimal surfaces in Riemannian manifolds.
Singular Riemannian foliations and their quadratic basic polynomials (with R. Mendes), to appear in Transf. Groups (2019). [arXiv]
Virtual immersions, and a characterization of symmetric spaces (with R. Mendes), to appear in Ann. Glob. Anal. Geom. (AGAG) (2018). [arXiv]
A slice theorem for singular Riemannian foliations, with applications (with R. Mendes), to appear in Trans. of the AMS (2018), DOI: https://doi.org/10.1090/tran/7502. [arXiv]
A note on the Petersen-Wilhelm Conjecture (with D. Gonzalez-Alvaro), Proc. Amer. Math. Soc. 146 (2018), no. 10, 4447–4458. [arXiv]
Metrics on spheres all of whose geodesics are closed (with B. Wilking), Invent. Math. 210 (2017), no. 3, 911–962. [arXiv]
Closure of singular foliations: the proof of Molino’s Conjecture (with M. Alexandrino), Compos. Math. 153 (2017), no. 12, 2577-2590. [arXiv]
Torus orbifolds, rational ellipticity and non-negative curvature (with M. Kerin, F. Galaz-Garcia and M. Wiemeler), Int. Math. Res. Not. 18 (2018), 5786–5822. [arXiv]
Smoothness of isometric flows on orbit spaces and Molino’s conjecture (with M. Alexandrino), Transf. Groups 22 (2017), no. 1, 1–27. [arXiv]
Algebraic nature of singular Riemannian foliations in spheres (with A. Lytchak), J. Reine Ang. Math. (Crelle) 744 (2018), 265–273. [arXiv]
On homogeneous composed Clifford foliations (with C. Gorodski), Münster J. Math. 9 (2016), 35–50. [arXiv]
Mean curvature flow of singular Riemannian foliations (with M. Alexandrino), J. of Geom. Anal. 26 (2016), no. 3, 2204–2220. [arXiv]
Singular Riemannian foliations and applications to positive and nonnegative curvature (with F. Galaz-Garcia), J. Topol. 8 (2015), no. 3, 603–620. [arXiv]
Differentiable classification of 4-manifolds with singular Riemannian foliations (with J. Ge), Math. Ann. 363 (2015), no. 1-2, 525–548. [arXiv]
Clifford algebras and new singular Riemannian foliations in spheres, Geom. Funct. Anal. (GAFA) 24 (2014), no. 5, 1660–1682. [arXiv]
Isometries between leaf spaces (with M. Alexandrino), Geom. Dedicata 174 (2015), no. 1, 193–201. [arXiv]
Low dimensional singular Riemannian foliations in spheres. [arXiv]
Torus actions on rationally elliptic manifolds: rank and rigidity (with M. Kerin and F. Galaz-Garcia). [arXiv]
Generalized immersions and minimal hypersurfaces in compact symmetric spaces (with R. Mendes). [arXiv]
Robust index bounds for minimal hypersurfaces of isoparametric submanifolds and symmetric spaces (with R. Mendes and C. Gorodski). [arXiv]
Odd dimensional orbifolds with all geodesics closed are covered by manifolds (with M. Amann and C. Lange). [arXiv]